# SDR 2005FA0000229

- Difficulty date: June 24, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N437SJ
- Make and model: Israel 1124A
- Aircraft serial: 437
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 723088325
- Condition: Leaking
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE LEAKING THRU SEVERAL PIN HOLES, SUSPECT INTERNAL CORROSION.  SLOW EVACUATION OF HYDRAULIC FLUID PREVENTED ACTUATION OF HYDRAULIC FUSE.  TAKEOFF WITH GEAR (UP) SELECTION REVEALED SLOW ACTUATION AND A RETURN TO BASE.  GEAR (DOWN) SLOW BUT CAME DOWN AND LOCKED.  LAND WITHOUT INCIDENT. (EA03200405351)
